Volume 17, issue 1 (2017)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Three-manifold mutations detected by Heegaard Floer homology
1

Corrin Clarkson

A simple construction of taut submanifolds
17

Dishant M Pancholi

On the cohomology equivalences between bundle-type quasitoric manifolds over a cube
25

Sho Hasui

Detection of knots and a cabling formula for $A$–polynomials
65

Yi Ni and Xingru Zhang

Notes on the knot concordance invariant Upsilon
111

Charles Livingston

Equivariant vector bundles over classifying spaces for proper actions
131

Dieter Degrijse and Ian J Leary

Character varieties, $A$–polynomials and the AJ conjecture
157

Thang T Q Lê and Xingru Zhang

Kan extensions and the calculus of modules for $\infty$–categories
189

Emily Riehl and Dominic Verity

Double $L$–groups and doubly slice knots
273

Patrick Orson

New topological methods to solve equations over groups
331

Anton Klyachko and Andreas Thom

Groups of unstable Adams operations on $p$–local compact groups
355

Ran Levi and Assaf Libman

An infinite presentation for the mapping class group of a nonorientable surface
419

Genki Omori

Simplicial complexes with lattice structures
439

George M Bergman

Dehn surgeries and rational homology balls
487

Paolo Aceto and Marco Golla

Veech groups of infinite-genus surfaces
529

Camilo Ramírez Maluendas and Ferrán Valdez

On a question of Etnyre and Van Horn-Morris
561

Tetsuya Ito and Keiko Kawamuro

Pro-categories in homotopy theory
567

Ilan Barnea, Yonatan Harpaz and Geoffroy Horel